Alert archive / Kansas / Flash Flood Watches in 2019
Flash Flood Watch 4, NWS Dodge City, KS
NWS Dodge City, KS issued this flash flood watch at May 24, 2019, 5:07 PM CDT for 13 counties in Kansas. It took effect at May 25, 2019, 1:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2019, 5:07 PM CDT (22:07 UTC)
- In effect from
- May 25, 2019, 1:00 PM CDT
- Expired
- May 26, 2019, 12:42 AM CDT
- In force
- 12 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- None
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Meade County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 53 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2066 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
110 WGUS63 KDDC 242207 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 507 PM CDT Fri May 24 2019 ...More Heavy Rain Possible on Saturday... KSZ046-064>066-078>081-087>090-251800- /O.NEW.KDDC.FF.A.0004.190525T1800Z-190526T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Rush-Hodgeman-Pawnee-Stafford-Ford-Edwards-Kiowa-Pratt-Meade- Clark-Comanche-Barber- Including the cities of La Crosse, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 507 PM CDT Fri May 24 2019 ...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... The National Weather Service in Dodge City has issued a * Flash Flood Watch for portions of central Kansas...south central Kansas and southwest Kansas...including the following in central ...Kansas...Rush. in south central Kansas... Barber...Comanche...Edwards...Kiowa...Pawnee...Pratt and Stafford. in southwest Kansas...Clark...Ford...Hodgeman and Meade. * From Saturday afternoon through Sunday morning * Already saturated ground from previous rains will combine with more rain expected to develop Saturday afternoon and evening from thunderstorms will lead to an increased risk of flooding or flash flooding in a short amount of time. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
722 WGUS63 KDDC 250802 FFADDC Flood Watch National Weather Service Dodge City KS 302 AM CDT Sat May 25 2019 ...More Heavy Rain This Afternoon and Tonight... KSZ046-064>066-078>081-087>090-251615- /O.CON.KDDC.FF.A.0004.190525T1800Z-190526T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Rush-Hodgeman-Pawnee-Stafford-Ford-Edwards-Kiowa-Pratt-Meade- Clark-Comanche-Barber- Including the cities of La Crosse, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 302 AM CDT Sat May 25 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH SUNDAY MORNING... The Flash Flood Watch continues for * Portions of central Kansas...south central Kansas and southwest Kansas...including the following in central ... Kansas...Rush. in south central Kansas...Barber...Comanche... Edwards...Kiowa...Pawnee...Pratt and Stafford. in southwest Kansas...Clark...Ford...Hodgeman and Meade. * From 1 PM CDT this afternoon through Sunday morning * Additional thunderstorms are expected, with the highest coverage late this afternoon and early this evening. Storms will move northeast rather quickly, but also produce excessively heavy rain at times. Any additional rain falling on already saturated soils will create rapid runoff. Elevated creeks, streams and rivers may rise further. * If outdoors for the holiday weekend, pay attention to water levels if recreating near streams or rivers. If thunderstorms arrive, move to higher ground. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Turner
867 WGUS63 KDDC 250805 FFADDC Flood Watch National Weather Service Dodge City KS 305 AM CDT Sat May 25 2019 ...More Heavy Rain This Afternoon and Tonight... KSZ046-064>066-078>081-087>090-260000- /O.CON.KDDC.FF.A.0004.190525T1800Z-190526T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Rush-Hodgeman-Pawnee-Stafford-Ford-Edwards-Kiowa-Pratt-Meade- Clark-Comanche-Barber- Including the cities of La Crosse, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 305 AM CDT Sat May 25 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH SUNDAY MORNING... The Flash Flood Watch continues for * Portions of central Kansas...south central Kansas and southwest Kansas...including the following in central ... Kansas...Rush. in south central Kansas...Barber...Comanche... Edwards...Kiowa...Pawnee...Pratt and Stafford. in southwest Kansas...Clark...Ford...Hodgeman and Meade. * From 1 PM CDT this afternoon through Sunday morning * Additional thunderstorms are expected, with the highest coverage late this afternoon and early this evening. Storms will move northeast rather quickly, but also produce excessively heavy rain at times. Any additional rain falling on already saturated soils will create rapid runoff. Elevated creeks, streams and rivers may rise further. * If outdoors for the holiday weekend, pay attention to water levels if recreating near streams or rivers. If thunderstorms arrive, move to higher ground. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Turner
018 WGUS63 KDDC 250811 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 311 AM CDT Sat May 25 2019 ...More Heavy Rain This Afternoon and Tonight... KSZ031-260000- /O.EXA.KDDC.FF.A.0004.190525T1800Z-190526T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis- Including the cities of Pfeifer and Hays 311 AM CDT Sat May 25 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH SUNDAY MORNING... The National Weather Service in Dodge City has expanded the * Flash Flood Watch to include a portion of central Kansas... including the following Ellis.... * From 1 PM CDT this afternoon through Sunday morning * Additional thunderstorms are expected, with the highest coverage late this afternoon and early this evening. Storms will move northeast rather quickly, but also produce excessively heavy rain at times. Any additional rain falling on already saturated soils will create rapid runoff. Elevated creeks, streams and rivers may rise further. * If outdoors for the holiday weekend, pay attention to water levels if recreating near streams or rivers. If thunderstorms arrive, move to higher ground. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ046-064>066-078>081-087>090-260000- /O.CON.KDDC.FF.A.0004.190525T1800Z-190526T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Rush-Hodgeman-Pawnee-Stafford-Ford-Edwards-Kiowa-Pratt-Meade- Clark-Comanche-Barber- Including the cities of La Crosse, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 311 AM CDT Sat May 25 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH SUNDAY MORNING... The Flash Flood Watch continues for * Portions of central Kansas...south central Kansas and southwest Kansas...including the following in central ... Kansas...Rush. in south central Kansas...Barber...Comanche... Edwards...Kiowa...Pawnee...Pratt and Stafford. in southwest Kansas...Clark...Ford...Hodgeman and Meade. * From 1 PM CDT this afternoon through Sunday morning * Additional thunderstorms are expected, with the highest coverage late this afternoon and early this evening. Storms will move northeast rather quickly, but also produce excessively heavy rain at times. Any additional rain falling on already saturated soils will create rapid runoff. Elevated creeks, streams and rivers may rise further. * If outdoors for the holiday weekend, pay attention to water levels if recreating near streams or rivers. If thunderstorms arrive, move to higher ground. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Turner
600 WGUS63 KDDC 251905 FFADDC Flood Watch National Weather Service Dodge City KS 205 PM CDT Sat May 25 2019 ...More Heavy Rain Later This Afternoon and Evening... KSZ031-046-064>066-078>081-087>090-261200- /O.CON.KDDC.FF.A.0004.000000T0000Z-190526T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush-Hodgeman-Pawnee-Stafford-Ford-Edwards-Kiowa-Pratt- Meade-Clark-Comanche-Barber- Including the cities of Pfeifer, Hays, La Crosse, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 205 PM CDT Sat May 25 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... The Flash Flood Watch continues for * Portions of central Kansas...south central Kansas and southwest Kansas...including the following in central ... Kansas...Ellis and Rush. in south central Kansas...Barber... Comanche...Edwards...Kiowa...Pawnee...Pratt and Stafford. in southwest Kansas...Clark...Ford...Hodgeman and Meade. * Through Sunday morning * Additional thunderstorms are expected, with the highest coverage later this afternoon and evening. Storms will move northeast rather quickly, but 1-2 inches are possible for points east of the HWY 283 corridor into central Kansas. Any additional rain falling on already saturated soils will create rapid runoff. Elevated creeks, streams and rivers may rise further. * If outdoors for the holiday remembrance weekend, pay attention to water levels if recreating near streams or rivers. If thunderstorms arrive, move to higher ground. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. LOWE $$
242 WGUS63 KDDC 260542 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 1242 AM CDT Sun May 26 2019 ...Yet Another Round of Heavy Rain Sunday and Sunday Night... KSZ031-046-064>066-078>081-087>090-270000- /O.CAN.KDDC.FF.A.0004.000000T0000Z-190526T1200Z/ /O.NEW.KDDC.FF.A.0005.190526T1800Z-190527T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush-Hodgeman-Pawnee-Stafford-Ford-Edwards-Kiowa-Pratt- Meade-Clark-Comanche-Barber- Including the cities of Pfeifer, Hays, La Crosse, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 1242 AM CDT Sun May 26 2019 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH MONDAY MORNING... The National Weather Service in Dodge City has issued a * Flash Flood Watch for portions of central Kansas...south central Kansas and southwest Kansas...including the following in central ...Kansas...Ellis and Rush. in south central Kansas...Barber...Comanche...Edwards...Kiowa...Pawnee...Pratt and Stafford. in southwest Kansas...Clark...Ford...Hodgeman and Meade. * From this afternoon through Monday morning * Additional thunderstorms are expected to develop on a scattered basis this afternoon, and some of these storms will produce locally heavy rainfall. From about 7 pm through early Monday morning, another large complex of thunderstorms is expected to cross western Kansas from west to east. Rainfall amounts of 1 to 3 inches will be common with this complex. Any additional rainfall on saturated soils will go directly to runoff in many areas. Flash flooding may occur very quickly. Elevated creeks, streams and rivers may rise further. * Flooding may threaten outdoor holiday weekend plans. Pay attention to water levels near bodies of water. If thunderstorms approach, seek higher ground. Ensure you have a way to receive flash flood warnings. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ030-045-270000- /O.NEW.KDDC.FF.A.0005.190526T1800Z-190527T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Trego-Ness- Including the cities of Wakeeney and Ness City 1242 AM CDT Sun May 26 2019 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH MONDAY MORNING... The National Weather Service in Dodge City has issued a * Flash Flood Watch for a portion of west central Kansas... including the following Ness and ...Trego. * From this afternoon through Monday morning * Additional thunderstorms are expected to develop on a scattered basis this afternoon, and some of these storms will produce locally heavy rainfall. From about 7 pm through early Monday morning, another large complex of thunderstorms is expected to cross western Kansas from west to east. Rainfall amounts of 1 to 3 inches will be common with this complex. Any additional rainfall on saturated soils will go directly to runoff in many areas. Flash flooding may occur very quickly. Elevated creeks, streams and rivers may rise further. * Flooding may threaten outdoor holiday weekend plans. Pay attention to water levels near bodies of water. If thunderstorms approach, seek higher ground. Ensure you have a way to receive flash flood warnings. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Turner
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flash flood watch went out at May 24, 3:59 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 24, 3:59 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 359 PM CDT Fri May 24 2019 .SHORT TERM...(This evening through Saturday) Issued at 329 PM CDT Fri May 24 2019 The main forecast issue in the short term is chances for high-end severe storms Saturday. A surface boundary has stalled out across south central Kansas with rich low level moisture confined to the southern plains. As the influence of last night's shortwave trough wanes, with southwesterly mid level flow re-established, surface troughing in the lee of the Rockies will lead to a rapid moisture return. 500mb temperatures are progged to be around -13C across western Kansas Saturday afternoon along and east of a weak frontal boundary. A dryline is expected to meet this boundary around Elkhart. With the cold mid level to upper level temperatures, it is not a matter of IF storms will develop, it is a matter of how early in the afternoon and exactly where. The best chance of storm initiation is along the front and then southwestward to where it meets the dryline from Scott City to Johnson or Springfield, CO. Upper level winds are progged to be around 90kts, which will allow for good storm ventilation. Very large hail and tornadoes can be expected, provided that the storms remain isolated. This is a concern given the high dewpoints and cold mid level temperatures. If many storms develop then the storms would be less severe or severe for a shorter period of time. Right moving supercell storms will move to the east- northeast or east at 25 to 30 mph. So places like Dodge City, Ashland and Wakeeney would experience storms a little later in the evening, assuming they are still supercells that late. Of course, given all the rain we have had over the past few weeks, flooding will again be a concern, especially for areas to the east of Dodge City later at night. However, it is unclear whether the isolated evening t-storms will evolve into a large cluster and dump widespread heavy rain. We are monitoring for this potential. .LONG TERM...(Saturday night through Friday) Issued at 329 PM CDT Fri May 24 2019 On Sunday, a shortwave trough will approach western Kansas late in the evening. Ahead of this feature, it will be extremely unstable once again, with the possibility of very large hail and tornadoes.The most favored location for initiation of severe is across far western Kansas in the afternoon, then storms would move east-northeastward once again and affect Dodge City, Ashland and Wakeeney later in the evening. Of course, given all the rain we have had over the past few weeks, flooding will again be a concern. On Monday, a large upper low pressure system will be located over the Rockies. A dryline will be situated across western Kansas. Mid level temperatures are progged to increase by Monday and given that the dryline may be the sole surface lifting mechanism aside from local terrain features, storm initiation is questionable. There may only be one or two storms roaming the plains in the evening dropping big hail. Therefore, chances for widespread heavy rainfall is low. A break in the severe storm/heavy rainfall regime is expected Tuesday through Thursday as the upper level low passes to the east and drier air moves into western Kansas. There is a chance of thunderstorms again by Friday and Saturday as low level moisture surges back north into western Kansas and another upper level low develops near the west coast. It is uncertain how prolonged this next wet spell may be. Heavy rain potential may be confined to only a couple of days. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1253 PM CDT Fri May 24 2019 A surface trough will develop in the lee of the Rockies, resulting in a resumption of the climatologically favored south winds. Thunderstorms may affect GCK/DDC after 06 in a warm advection regime but this is a low probability scenario. Thunderstorms are more likely after the end of the period as a dry line and frontal boundary intersect across far western Kansas, leading to isolated severe t-storms. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 82 60 83 / 20 20 40 50 GCK 58 83 57 83 / 20 20 60 50 EHA 53 83 56 81 / 10 30 50 60 LBL 56 83 58 83 / 20 30 50 60 HYS 59 82 58 80 / 20 20 50 40 P28 65 82 62 82 / 50 20 50 40 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Finch LONG TERM...Finch AVIATION...Finch
Hazardous weather outlook, May 24, 3:06 AM CDT, 14 hours 1 minute before
Hazardous Weather Outlook National Weather Service Dodge City KS 306 AM CDT Fri May 24 2019 KSZ030-031-043>046-061>066-074>081-084>090-250815- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 306 AM CDT Fri May 24 2019 /206 AM MDT Fri May 24 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Scattered thunderstorms will be restricted to the southeast zones Friday afternoon and evening, where the strongest storms may produce large hail and strong winds. Day 1 Hazards ------------- * Flooding: Limited risk * Lightning: Limited risk * Thunderstorm Wind: Limited risk * Thunderstorm Hail Risk: Limited risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion Additional rounds of severe thunderstorms are expected both Saturday and Sunday afternoon/evening. High end severe weather is possible on both these days, with tornadoes and very large hail possible. Drier more stable air is expected next week. Days 2-7 Hazards ---------------- * Saturday - Flooding: Elevated risk - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Sunday - Lightning: Elevated risk - Flooding: Elevated risk - Severe thunderstorm: Elevated risk * Monday - Non thunderstorm wind: Limited risk * Tuesday - Lightning: Elevated risk * Wednesday No hazards. * Thursday No hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required across the southeast zones Friday afternoon and evening. && For more details visit our webpage http://weather.gov/ddc/ehwo Turner
In the hours before
Special weather statement, May 24, 3:21 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Dodge City KS
321 PM CDT Fri May 24 2019
KSZ081-089-090-242115-
Pratt KS-Barber KS-Comanche KS-
321 PM CDT Fri May 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR BARBER...EASTERN COMANCHE AND
EASTERN PRATT COUNTIES UNTIL 415 PM CDT...
At 321 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Aetna, moving northeast at 60 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Medicine Lodge, Kiowa, Hardtner, Sharon, Preston, Sawyer, Hazelton,
Isabel, Coats, Lake City, Sun City, Aetna and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3782 9847 3739 9846 3738 9835 3700 9835
3700 9947 3701 9946
TIME...MOT...LOC 2021Z 219DEG 54KT 3717 9886
SUGDENThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:01 PM CDT | Special Weather Statement | DDC | Grant | 29 min |
| May 23, 7:11 PM CDT | Special Weather Statement | DDC | Grant | 34 min |
| May 23, 7:25 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee | 18 min |
| May 23, 7:30 PM CDT | Special Weather Statement | DDC | Clark | 45 min |
| May 23, 7:59 PM CDT | Special Weather Statement | DDC | Rush | 31 min |
| May 23, 8:06 PM CDT | Special Weather Statement | DDC | Seward | 39 min |
| May 23, 8:14 PM CDT | Special Weather Statement | DDC | Scott | 31 min |
| May 23, 8:18 PM CDT | Special Weather Statement | DDC | Ford | 57 min |
| May 23, 8:19 PM CDT | Special Weather Statement | DDC | Meade | 41 min |
| May 23, 8:25 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 35 min |
| May 23, 9:03 PM CDT | Special Weather Statement | DDC | Meade | 42 min |
| May 23, 9:26 PM CDT | Special Weather Statement | DDC | Comanche | 34 min |
| May 23, 9:37 PM CDT | Special Weather Statement | DDC | Gray | 38 min |
| May 23, 9:48 PM CDT | Tornado Warning | DDC | Clark, Comanche | 42 min |
| May 23, 10:05 PM CDT | Special Weather Statement | DDC | Meade | 40 min |
| May 23, 10:18 PM CDT | Special Weather Statement | DDC | Meade | 42 min |
| May 23, 10:23 PM CDT | Tornado Warning | DDC | Comanche, Kiowa | 37 min |
| May 23, 10:31 PM CDT | Special Weather Statement | DDC | Comanche | 29 min |
| May 23, 10:32 PM CDT | Special Weather Statement | DDC | Meade | 43 min |
| May 23, 10:40 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 50 min |
| May 23, 10:43 PM CDT | Special Weather Statement | DDC | Kiowa | 47 min |
| May 23, 10:45 PM CDT | Tornado Warning | DDC | Comanche | 45 min |
| May 23, 10:48 PM CDT | Special Weather Statement | DDC | Ford | 27 min |
| May 23, 10:59 PM CDT | Flash Flood Warning | DDC | Ford, Gray, Hodgeman, Meade | 8 hr |
| May 23, 11:13 PM CDT | Special Weather Statement | DDC | Seward | 47 min |
| May 23, 11:15 PM CDT | Special Weather Statement | DDC | Kiowa | 45 min |
| May 23, 11:16 PM CDT | Special Weather Statement | DDC | Ford | 44 min |
| May 23, 11:22 PM CDT | Special Weather Statement | DDC | Comanche | 53 min |
| May 23, 11:31 PM CDT | Special Weather Statement | DDC | Gray | 44 min |
| May 23, 11:34 PM CDT | Flash Flood Warning | DDC | Ford, Hodgeman, Ness, Pawnee, Rush | 4 hr |
| May 23, 11:49 PM CDT | Special Weather Statement | DDC | Stafford | 26 min |
| May 24, 12:28 AM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 47 min |
| May 24, 12:58 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 31 min |
| May 24, 1:35 AM CDT | Special Weather Statement | DDC | Edwards, Pawnee | 55 min |
| May 24, 2:49 AM CDT | River Flood Warning | DDC | Pawnee | 3 days |
| May 24, 3:20 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 24 hr |
| May 24, 2:37 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 53 min |
| May 24, 3:21 PM CDT | Special Weather Statement | DDC | Barber | 54 min |
| May 24, 5:11 PM CDT | Special Weather Statement | DDC | Comanche | 49 min |
| May 24, 5:58 PM CDT | Special Weather Statement | DDC | Pratt | 47 min |
| May 24, 5:59 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
Nearby
Flash Flood Watches in Kansas, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.